# SDR DALA2024062506459

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 57,959 hours, 30,323 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: UNKNOWN
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 GETTING ONBOARD AIRCRAFT HAD PUNGENT DIRTY SOCK SMELL FRONT OF AIRCRAFT. CORRECTIVE ACTION: CLEANED APU DOOR, INLET PER A319 AMM 12-12. PERFORMED ECS DECON STAGE 1 AND 2 REF AMDS CARDS 2100-2003, 4900-2001, AND 0550-2002 COMPLETE. (5997134)
